# SDR CA071022012

- Difficulty date: October 22, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 16,983 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: C2TP57
- Condition: Cracked
- Location: Stab
- Part time: 4,200 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STAB SPAR FOUND CRACKED IAW AWD CF-1991-42R1 S.B 2/47. INSPECTED IAW PEN REQUIREMENTS, SPAR CRACKED ABOVE BOTH FWD ATTACH BRACKETS. ALL SPAR MODS C/W 4200HRS AGO ALONG WITH A NEW VIKING SPAR. (1992). CRACKS ABOUT .7500 INCH LENGTH RUNNING HORIZONTALLY .2500 ABOVE TOP ATTACH BOLTS, NOT IN RADIUS OF SPAR. VIKING NOTIFIED OF CRACKS IAW SB. (TC NR 20071022012)
